# SDR USAA2014100300009

- Difficulty date: October 3, 2014
- Submitted: October 3, 2014
- Operation: Air carrier
- Aircraft: N723UW
- Make and model: Airbus A319-112
- Aircraft serial: 1109
- Aircraft time: 41,992 hours, 24,100 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: D5725662100000
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK RT WING FUEL ACCESS PANEL 640PB HAS CORROSION AT 6 FASTENERS COUNTERSINK LOCATIONS.  R & R PANEL.
